Cohomology of Vector-Valued Automorphic Forms.

Joseph Lehner

Mathematische Annalen (1973)

  • Volume: 204, page 155-176
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Lehner, Joseph. "Cohomology of Vector-Valued Automorphic Forms.." Mathematische Annalen 204 (1973): 155-176. <>.

author = {Lehner, Joseph},
journal = {Mathematische Annalen},
pages = {155-176},
title = {Cohomology of Vector-Valued Automorphic Forms.},
url = {},
volume = {204},
year = {1973},

AU - Lehner, Joseph
TI - Cohomology of Vector-Valued Automorphic Forms.
JO - Mathematische Annalen
PY - 1973
VL - 204
SP - 155
EP - 176
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.